# SDR AALA202303295317

- Difficulty date: March 25, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 35,998 hours, 4,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST BUNK 7 EMERGENCY LIGHT LENS COVER MISSING. **SUPPLEMENTAL REPORT FOR AALA202303285317: REPLACED CREW REST BUNK 7 EMERGENCY AREA LIGHT LENS PER AMM 33-51-03..** (CLOSED)
